Study links antihistamines to higher risk of C. difficile infection

04/1/2013 | HealthDay News

An analysis of 33 studies showed that patients taking histamine 2 receptor antagonists, a class of antihistamines, have a greater risk of developing Clostridium difficile infection, which can cause diarrhea. The risk was highest among hospitalized patients on antibiotics. The findings appeared online in the journal PLoS One.

View Full Article in:

HealthDay News

Published in Briefs:

SmartBrief Job Listings for Health Care

Job Title Company Location
Clinical Trials Agreements Specialist (209955)
The Henry M. Jackson Foundation for the Advancement of Military Medicine Inc.
Rockville, MD
Catheter Engineer Manager
ASAHI INTECC, Orange County CA R&D Center
Santa Ana, CA
Neurovascular Intervention Product Sales Rep, North East
ASAHI INTECC
Multiple Locations, SL_Multiple Locations
Senior Manager, Compliance
Stryker
Fremont, CA
Director, Office of Device Evaluation
FDA, Center for Devices and Radiological Health
Silver Spring, MD